A Beurling theorem for almost-invariant subspaces of the shift operator

Chalendar, I, Gallardo-Gutierrez, EA and Partington, JR orcid.org/0000-0002-6738-3216 (Cover date: Spring 2020) A Beurling theorem for almost-invariant subspaces of the shift operator. Journal of Operator Theory, 83 (2). pp. 321-331. ISSN 1841-7744

Abstract

Metadata

Authors/Creators:
Keywords: Beurling theorem, nearly-invariant subspaces, almost-invariant subspaces
Dates:
  • Published: 1 May 2020
  • Accepted: 15 May 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 May 2019 11:04
Last Modified: 13 Aug 2020 13:41
Status: Published
Publisher: Theta Foundation
Identification Number: https://doi.org/10.7900/jot.2018sep25.2231

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics